ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Characterization of C-symmetric Toeplitz operators for a class of conjugations in Hardy spaces

Chattopadhyay, A and Das, S and Pradhan, C and Sarkar, S (2022) Characterization of C-symmetric Toeplitz operators for a class of conjugations in Hardy spaces. In: Linear and Multilinear Algebra .

Full text not available from this repository.
Official URL: https://doi.org/10.1080/03081087.2022.2092712


In this article, we introduce a new class of conjugations in the scalar-valued Hardy space (Formula presented.) and provide a characterization of a complex symmetric Toeplitz operator (Formula presented.) with respect to these newly introduced conjugations in various cases. Moreover, we obtain a characterization of a complex symmetric block Toeplitz operator (Formula presented.) on the vector-valued Hardy space (Formula presented.) with respect to certain conjugations introduced in [Câmara MC, Kliś-Garlicka K, Ptak M. Complex symmetric completions of partial operator matrices. Linear and Multilinear Algebra. 2019; DOI: 10.1080/03081087.2019.1631246], [Kang D, Ko E, Lee JE. Remarks on complex symmetric Toeplitz operators. Linear Multilinear Algebra. 2020; DOI: 10.1080/03081087.2020.1842847], [Ko E, Lee JE. Remark on complex symmetric operator matrices. Linear Multilinear Algebra. 2019;67(6):1198–1216].

Item Type: Journal Article
Publication: Linear and Multilinear Algebra
Publisher: Taylor and Francis Ltd.
Additional Information: The copyright for this article belongs to the Authors.
Keywords: 47A05; 47A15; 47B15; 47B32; 47B35; complex symmetric operator; Conjugation; Hardy space; Toeplitz operator
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 18 Jul 2022 10:39
Last Modified: 18 Jul 2022 10:39
URI: https://eprints.iisc.ac.in/id/eprint/74969

Actions (login required)

View Item View Item